# SDR AALA202301238541

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 61,112 hours, 25,443 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Compensator
- Part number: 2020202
- Condition: False Indication
- Location: Lt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECTED FUEL LEAK FROM LEFT MAIN TANK IN FLIGHT. LEFT TANK INDICATION DROPPING AT A HIGHER RATE THAN RIGHT TANK INDICATION. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. MAINTENANCE ISOLATED PROBLEM TO A FUEL QUANTITY INDICATION IMBALANCE CAUSED BY LEFT MAIN FUEL TANK COMPENSATOR. REPLACED COMPENSATOR PER AMM 28-41-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
